RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 1, Pages 56–61 (Mi mz11667)  

Solving Systems of Linear Equations with Normal Coefficient Matrices and the Degree of the Minimal Polyanalytic Polynomial

S. D. Ikramov

Lomonosov Moscow State University

Abstract: The generalized Lanczos process applied to a normal matrix $A$ builds up a condensed form of $A$, which can be described as a band matrix with slowly growing bandwidth. For certain classes of normal matrices, the bandwidth turns out to be constant. It is shown that, in such cases, the bandwidth is determined by the degree of the minimal polyanalytic polynomial of $A$. It was in relation to the generalized Lanczos process that M. Huhtanen introduced the concept of the minimal polyanalytic polynomial of a normal matrix.

Keywords: normal matrix, generalized Lanczos process, condensed form, band matrix, minimal polyanalytic polynomial.

DOI: https://doi.org/10.4213/mzm11667

Full text: PDF file (403 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:1, 48–52

Bibliographic databases:

UDC: 519.61
Received: 05.05.2017
Revised: 23.11.2017

Citation: S. D. Ikramov, “Solving Systems of Linear Equations with Normal Coefficient Matrices and the Degree of the Minimal Polyanalytic Polynomial”, Mat. Zametki, 104:1 (2018), 56–61; Math. Notes, 104:1 (2018), 48–52

Citation in format AMSBIB
\Bibitem{Ikr18}
\by S.~D.~Ikramov
\paper Solving Systems of Linear Equations with Normal Coefficient Matrices and the Degree of the Minimal Polyanalytic Polynomial
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 1
\pages 56--61
\mathnet{http://mi.mathnet.ru/mz11667}
\crossref{https://doi.org/10.4213/mzm11667}
\elib{http://elibrary.ru/item.asp?id=35276450}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 1
\pages 48--52
\crossref{https://doi.org/10.1134/S0001434618070064}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000446511500006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85054382939}


Linking options:
  • http://mi.mathnet.ru/eng/mz11667
  • https://doi.org/10.4213/mzm11667
  • http://mi.mathnet.ru/eng/mz/v104/i1/p56

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:145
    References:12
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020